# SDR USAA061067

- Difficulty date: August 24, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 41,255 hours, 41,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 740 LBL 45 - LBL 58, WL 208L CORROSION.  TREATED, PRIMED & INSTALLED REPAIR PARTS PER SRM 53-00-51; CORR TASK C53-123-02; LEVEL 1, DEFECT SIZE: 2" L X 3"W X .027"D.
